zbMATH — the first resource for mathematics

On completion and completeness of \(B(\mathfrak C)\)-spaces. (English) Zbl 0117.08001

Full Text: DOI EuDML
[1] Bourbaki, N.: Eléments de Mathématique, Espaces vectoriels topologiques. Chapitres I?V, Livre V. Paris: Hermann 1953, 1955. · Zbl 0050.10703
[2] Collins, H. S.: Completeness and compactness in linear topological spaces. Trans. Am. Math. Soc.79, 256-280 (1955). · Zbl 0064.35502
[3] Husain, T.: Locally convex spaces with theB(&)-property. Math. Ann.146, 413-422 (1962). · Zbl 0107.32402
[4] ??S-spaces and the open mapping theorem. Pacific J. Math.12, 253-271 (1962). · Zbl 0106.30604
[5] Kelley, J. L.: Hypercomplete linear topological spaces. Michigan Math. J.5, 235-246 (1958). · Zbl 0085.31903
[6] Köthe, G.: Die Quotientenräume eines linearen vollkommenen Raumes. Math. Z.51, 17-35 (1947). · Zbl 0029.05001
[7] Pták, V.: Completeness and the open mapping theorem. Bull. soc. math. France86, 41-74 (1958). · Zbl 0082.32502
[8] Robertson, W.: Completion of topological vector spaces. Proc. J. London Math. Soc.8, 242-257 (1958). · Zbl 0081.32604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.